U.S. doctors online nowAsk doctors free
Columbus, OH
A 31-year-old female asked:

31 y/o female. my crp is 13.1 and i have antiphospholipid antibody syndrome. i am concerned that the combination of the 2 is going to cause death. i already take 10mg of coumadin (warfarin). what else to do?

3 doctor answers3 doctors weighed in
Dr. John Chiu
Allergy and Immunology 58 years experience
Not the combination: The elevated CRP reflects the extent of inflammation should be of more concern to you and be treated aggressively . The positive antiphospholipin reflects the likely mechanism for the inflammation. Thus it is not a matter of combination but the disease process itself.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Yash Khanna
Family Medicine 58 years experience
Low carb diet/statin: You are on Coumadin (warfarin) to prevent thrombotic events but inspite of that there is 29% chance of getting an event and needs to be treated aggressively when it may happen for elevated crp, you need to go on low carb diet, statins by mouth and aspirin.You should cosult your doctors what is appropriate for you.We don't know your weight, height, lipid level, smoking history, bp, and blood sugar to advice you.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Gerald Neuberg
Cardiology 39 years experience
Slow down: CRP can be a sign of inflammation from anything including a cold, but it isnt considered so dire without a some kind of major diagnosis being made. And for the apla the main thing is to prevent blood clots which you are doing, and unfortunately the risk of miscarriages.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.